# SDR COMA0060935

- Difficulty date: November 21, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 3,558 hours, 3,633 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Light
- Condition: Illuminated
- Location: Aoa Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AOA HEAT CAUTION MESSAGE.  RESET CIRCUIT BREAKERS, SYSTEM FUNCITONS NORMAL.
